# SDR USAAD98220

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE CABIN CEILING EMERGENCY LIGHTS WERE INOPERATIVE AT ROWS 27 THROUGH 29.  MAINTENANCE REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLY.  (M)
